# SDR P5CA9600500

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Corroded
- Location: Empenange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION APU BATTERY COMPARTMENT DOOR INNER SURFACE.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER 52-00-02, TREATED PER 51-10-02.
